Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    9
  • comments
    6
  • views
    7013

well, accutane is drying me out (6th day)

sweetstuf15

259 views

Hey:)

So, i just took my 6th pill! Yesterday, my skin started drying out around my mouth and nose. Today, it only got worse. I apply lotion and it just absorbs it and gets dry again..:shhh:

Tonight i'm putting aquaphor around my nose to alleviate the itching and pain.

I had more whiteheads today, hopefully accutanes pushing them all out. Nothing else besides that.

Well, thanks for reading!

♥ Lu



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×